# SDR ABXA20170825092

- Difficulty date: August 25, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 83,725 hours, 27,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Condition: Missing
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY DESCENT SAFETY HARNESS CARABINER WAS MISSING FROM THE STOWAGE POUCH BY THE LEFT FRONT ENTRY DOOR. WHILE THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED), A NEW SAFETY HARNESS CARABINER WAS INSTALLED INTO THE STOWAGE POUCH. THE CAUSE OF THE MISSING CARABINER IS UNKNOWN.
